# SDR UALA2013020400682

- Difficulty date: February 3, 2013
- Submitted: February 20, 2013
- Operation: Air carrier
- Aircraft: N671UA
- Make and model: Boeing 767322
- Aircraft serial: 30026
- Aircraft time: 47,958 hours, 12,211 cycles
- Engine: Pwa PW4056
- System (JASC): 7320 · Fuel Controlling System
- Part: Circuit Card
- Part number: 285T009617
- Part serial: D01972
- Condition: Faulted
- Location: Nr 1 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

IDLE DISAGREE EICAS MESSAGE DURING TAXI IN.  REMOVED NR 1 ENGINE PT2 PROBE.  INSTALLED NEW PROBE IAW AMM 73-21-03.   APPLIED SEALANT AND PERFORMED TEST 14 PT2 SYSTEM LEAK TEST IAW AMM.  TEST PASSED.   PERFORMED TEST NR 6, STILL HAD SAME MESSAGES.  CONTINUED TROUBLESHOOTING, FOUND M590 L EEC DISCRETE CARD P-50 PANEL AT FAULT.  REMOVED AND REPLACED M590 L EEC DISCRETE CARD P-50 PANEL.  PERFORMED TEST NR 6 NO FAULTS FOUND IAW AMM 71-00-00 AND WDM 73-21-12.  PERFORMED NR 2 ENG RUN IAW MM 71-00-00. NO FAULTS FOUND. ACFT OK FOR SERVICE.
